JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SKEW POWER SERIES EXTENSIONS OF α-RIGID P.P.-RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SKEW POWER SERIES EXTENSIONS OF α-RIGID P.P.-RINGS
Hashemi, Ebrahim; Moussavi, Ahmad;
  PDF(new window)
 Abstract
We investigate skew power series of -rigid p.p.-rings, where is an endomorphism of a ring R which is not assumed to be surjective. For an -rigid ring R, R[[]] is right p.p., if and only if R[[]] is right p.p., if and only if R is right p.p. and any countable family of idempotents in R has a join in I(R).
 Keywords
Baer rings;right p.p.-rings;-rigid rings;skew power eries;Ore extensions;
 Language
English
 Cited by
1.
ON ANNIHILATOR IDEALS OF A NEARRING OF SKEW POLYNOMIALS OVER A RING,;

대한수학회지, 2007. vol.44. 6, pp.1267-1279 crossref(new window)
1.
Generalized Quasi-Baer Rings, Communications in Algebra, 2005, 33, 7, 2115  crossref(new windwow)
2.
Baer and Quasi-Baer Properties of Skew Generalized Power Series Rings, Communications in Algebra, 2016, 44, 4, 1615  crossref(new windwow)
3.
Principally Quasi-Baer Skew Power Series Modules, Communications in Algebra, 2013, 41, 4, 1278  crossref(new windwow)
4.
On principally quasi-Baer skew power series rings, Asian-European Journal of Mathematics, 2015, 1550008  crossref(new windwow)
5.
Principally Quasi-Baer Skew Power Series Rings, Communications in Algebra, 2010, 38, 6, 2164  crossref(new windwow)
6.
Principally Quasi-Baer skew Generalized Power Series modules, Communications in Algebra, 2014, 42, 4, 1460  crossref(new windwow)
 References
1.
D. D. Anderson and V. Camillo, Armendariz rings and Gaussian rings, Comm. Algebra 26 (1998), no. 7, 2265–2275 crossref(new window)

2.
E. P. Armendariz, A note on extensions of Baer and p.p.-rings, J. Aust. Math. Soc. 18 (1974), 470–473

3.
G. F. Birkenmeier, Idempotents and completely semiprime ideals, Comm. Algebra 11 (1983), 567–580

4.
G. F. Birkenmeier, J. Y. Kim and J. K. Park, Principally quasi-Baer rings, Comm. Algebra 29 (2001), no. 2, 639–660

5.
G. F. Birkenmeier, Polynomial extensions of Baer and quasi-Baer rings, J. Pure Appl. Algebra 159 (2001), 24–42

6.
G. F. Birkenmeier, On polynomial extensions of principally quasi-Baer rings, Kyungpook Math. J. 40 (2000), 247–253

7.
J. A. Fraser and W. K. Nicholson, Reduced PP-rings, Math. Japonica 34 (1989), no. 5, 715–725

8.
Y. Hirano, On annihilator ideals of a polynomial ring over a noncommutative ring, J. Pure Appl. Algebra 168 (2002), 45–52

9.
C. Y. Hong, N. K. Kim and T. K. Kwak, Ore extensions of Baer and p.p.-rings, J. Pure Appl. Algebra 151 (2000), 215–226

10.
C. Y. Hong, N. K. Kim and T. K. Kwak, On skew Armendariz rings, Comm. Algebra 31 (2003), no. 1, 103–122

11.
C. Huh, Y. Lee and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), no. 2, 751–761

12.
D. A. Jordan, Bijective extension of injective ring endomorphisms, J. London Math. Soc. 35 (1982), no. 2, 435–488

13.
I. Kaplansky, Rings of Operators, Benjamin, New York, 1965

14.
N. H. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), 477–488

15.
J. Krempa, Some examples of reduced rings, Algebra Colloq. 3 (1996), no. 4, 289–300

16.
Z. Liu, A note on principally quasi-Baer rings, Comm. Algebra 30 (2002), no. 8, 3885–3890

17.
A. Moussavi and E. Hashemi, Semiprime skew polynomial rings, submitted

18.
M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), 14–17

19.
C. E. Rickart, Banach algebras with an adjoint operation, Ann. of Math. 47 (1946), 528–550